# SDR AALA202311165644

- Difficulty date: November 13, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 83,352 hours, 10,793 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN FLOOR PANEL IN GALLEY G9 IN PASSENGER CABIN. REPLACED AND INSTALLED FLOOR PANEL IN GALLEY G9. PER CMM 25-02-42.
